# SDR CA151124007

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,720 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 481141029
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING AND TAXI TO THE GATE IN BS YZF UPON FEATHERING THE NR 2 PROPELLER, THE CREW NOTED THE ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED FOR THE NR 2 ENGINE.  THE ENGINE WAS SUBSEQUENTLY SHUTDOWN AND MAINTENANCE PERSONNEL INVESTIGATED TO DETERMINE THE ROOT CAUSE.  THE MAINTENANCE STAFF FOUND THAT THE NR 2 ENGINE OIL COOLER WAS CRACKED.  THE OIL COOLER WAS REPLACED, OIL SYS SERVICED AND ACFT LEAK CHECKED, NO FURTHER FAULTS WERE NOTED.
